Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 915217, 10 pages
http://dx.doi.org/10.1155/2013/915217
Research Article

On Rough Hyperideals in Hyperlattices

1Department of Mathematics, Northwest University, Xi'an 710127, China
2Department of Mathematics, Hubei University for Nationalities, Enshi 445000, China

Received 30 March 2013; Revised 28 June 2013; Accepted 29 June 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Pengfei He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengfei He, Xiaolong Xin, and Jianming Zhan, “On Rough Hyperideals in Hyperlattices,” Journal of Applied Mathematics, vol. 2013, Article ID 915217, 10 pages, 2013. https://doi.org/10.1155/2013/915217.